# SDR DXTA200400363

- Difficulty date: August 17, 2004
- Submitted: September 10, 2004
- Operation: Air carrier
- Aircraft: N320QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600321
- Aircraft time: 8,619 hours, 6,959 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Diode
- Part number: 65680
- Part serial: 2076
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

THE LEFT THRUST REVERSER DEPLOYED IN FLIGHT.  REMOVED AND REPLACED DIODES NR 169 AND 171, ALSO REMOVED AND REPLACED LEFT T/R SELECTOR VALVE.  LEFT T/R OPS AND LEAK CHECKS GOOD, WORK DONE IAW CITATION 560 MM CHAPTER 78-31-01.
